# SDR TRBA2010021SUP

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 32,264 hours, 37,376 cycles
- Engine: Pwa PW124B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING TAXI FOR TAKEOFF NR 1 ENG FIRE WARNING ACTIVATED, WHEN THE ENGINE WAS SHUTDOWN, THE INDICATION WENT OUT.  PERFORMED DVI OF THE FIRE DETECTION SYS IAW JIC 26-12-61 DVI 10000 - PERFORMED IDLE RUN. ALL SYS NORMAL AT THIS TIME. NO DEFECTS FOUND. (THE CAPT DID NOT DECLARED AND EMERGENCY WITH ATC BUT CRASH FIRE CAME TO THE ACFT, EVERYTHING IS SAFE).
